# SDR KY7A20210224003

- Difficulty date: February 24, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N394DC
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 16,837 hours, 17,084 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED HAZY SMOKE AND HEAT SOURCE BETWEEN ROWS 4 AND 10 ON AIRCRAFT LEFT SIDE LIGHTING VALANCE.  MX PERFORMED APU CHECKS WITH BLEED PACKS IN ALL CONFIGURATIONS AND ENGINE RUNS WITH APU OFF AND BLEED/PACKS IN ALL CONFIGURATIONS AND FOUND NO DEFECTS.  MX COULD NOT DUPLICATE THE PROBLEM AND AIRCRAFT WAS SIGNED OFF FOR SERVICE.
